# SDR AWXA9500700

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608214
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX-OAK - FLT NR 577 - CABIN WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AFT CARGO DOOR SEAL TORN AT LOWER FORWARD CORNER.  MAINTENANCE REMOVED AND REPLACES SEAL PER BMM 52-31-12.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.   (M)
